Allegic reaction.

  1. Registered User
    Purple Huskies's Avatar
    Join Date
    Jul 2004
    Posts
    37
    Rep Power
    141

    Allegic reaction.


    Hi everyone.
    Here is a background informtaion of my question. I was on middle of my third week of M1,4ADD and M4OHN cycle, and had hives and swoling all over the body even in my face and hands. I was taking 100 mg M1,4ADD in PEG400 and 16 mg tab M4OHN. I stoped my cycle a couple of days ago, and it seemed all these signs of allegic reactions went away.
    MY question is
    1. which compund(s) is most likely cause of allegic reaction?
    2. If M1,4ADD is the problem taking 1,4 andro will be a problem?
    3. This is kinda dumb but I asked you any ways. SInce I used liquid version, taking a tab will be OK?
    Thanks in advance.

  2. Registered User
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Location
    Flagstaff, AZ
    Age
    42
    Posts
    7,697
    Rep Power
    513130

    1. Don't know..could even be the PEG 400
    2. Probably not as they are vastly different in their conversions and metabolites
    3. Probably will have allergic reaction to either version..unless it's the PEG you allergic to.

    If you're dieing(hopefully not literally) to find out which compound caused the problem you could ingest a tiny amount of one and monitor for symptoms. Have benedryl on hand.

    Otherwise sell off the stuff and use different compounds. One can be allergic to anything. The two main compounds I 've heard people having problems with are 1-Test and 6-OXO.
  3. Registered User
    Purple Huskies's Avatar
    Join Date
    Jul 2004
    Posts
    37
    Rep Power
    141

    Thx bioman. I dont think I can not take your sugesttioin, because I dont have acess to benedryl and dont want to got to a doctor since I dont wnat to tell him what I am taking. I guess I will give the rest of the stuff to my buddies.
    •   
       

  4. Registered User
    Cuffs's Avatar
    Join Date
    Sep 2003
    Location
    Living in Sin!
    Posts
    2,193
    Rep Power
    1229

    That's what you get for stacking methyls.

    On a more serious note, I've had similar reactions to 1-test, but not to M4OHN. Haven't tried M1,4add yet. The Peg could be the prob, like Bio suggested. You won't know unless you try each compound by themselves.

    You don't need to tell the doctor about what you are taking, and it is highly advised you do not. If you see a doc, just tell him you began using a new shampoo, or a new vitamin. That's what I did when I had my allergic reaction. Also, you can get the over-the-counter benedryl.
  5. Registered User
    Purple Huskies's Avatar
    Join Date
    Jul 2004
    Posts
    37
    Rep Power
    141

    Oh yeah, I remember the brand name now. I dont have any alleergy so it did not think it was over the coutner medicine.
    I really do hope I am allegic to PEG. I gained aobut 10 lbs in 17 days, and 4-6 lb of it is water weight. If I keep 4 lbs, that cycle worked pretty well except allegic reaction part.
    I did not have any probelm with 1test when I did a few cycles of s1+ and fllowed by 6-OXO PCT. I guess I will try s1+ and m1,4add cycle and cross my finger that I am allegic to PEG. Of courese, I will have benedryl as yo guys suggested.
    CUff, I guess it is a good idea of telling a doc that I started taking vitamin or mineral. I guess I will sort things out after PCT is done. Thanks for your input.
  6. Registered User
    Cuffs's Avatar
    Join Date
    Sep 2003
    Location
    Living in Sin!
    Posts
    2,193
    Rep Power
    1229

    The reason you don't want to tell a doc about the PH/AAS use is because if they record it in your file, insurance can view it. If that happens, the insurance company can drop your policy, and it may follow you for future coverage. That is unless you have a doc who understands and does not record it in your file.
  7. Registered User
    Purple Huskies's Avatar
    Join Date
    Jul 2004
    Posts
    37
    Rep Power
    141

    Thats a good point.
  •   

      
     

Similar Forum Threads

  1. M1T reaction to antibiotics
    By victor2003 in forum Anabolics
    Replies: 5
    Last Post: 01-13-2004, 04:16 PM
  2. bad reaction
    By ak-47 in forum Exercise Science
    Replies: 0
    Last Post: 11-06-2003, 03:35 PM
  3. Reactions to T-1 Final formula while in Sun?
    By neckcrank in forum Anabolics
    Replies: 5
    Last Post: 08-14-2003, 01:13 PM
  4. Strange reaction to Clen
    By Balsam in forum Anabolics
    Replies: 18
    Last Post: 07-07-2003, 04:59 PM
  5. allergic reactions
    By Blazer in forum Anabolics
    Replies: 2
    Last Post: 04-14-2003, 09:53 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in